English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Effective Hironaka resolution and its complexity

MPS-Authors
/persons/resource/persons235358

Grigoriev,  Dima
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235822

Milman,  Pierre
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236454

Włodarczyk,  Jarosław
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Bierstone, E., Grigoriev, D., Milman, P., & Włodarczyk, J. (2011). Effective Hironaka resolution and its complexity. Asian Journal of Mathematics, 15(2), 193-228. Retrieved from http://projecteuclid.org/euclid.ajm/1330438138.


Cite as: http://hdl.handle.net/21.11116/0000-0004-220D-8
Abstract
There is no abstract available